Items where Author / Artist / Editor is "Dufresne, Emilie"

See full list of headings
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Dufresne, Emilie, Elmer, Jonathan and Sezer, Mufit (2014) Separating invariants for arbitrary linear actions of the additive group. Manuscripta Mathematica, 143 (1). pp. 207-219. ISSN 0025-2611

Dufresne, Emilie, Elmer, Jonathan and Kohls, Martin (2009) The Cohen-Macaulay property of separating invariants of finite groups. Transformation Groups, 14 (4). pp. 771-785. ISSN 1083-4362

This list was generated on Tue Sep 17 04:48:53 2019 BST.